# SDR AALA991590

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FRAME 58 BETWEEN STR 55L AND STR 55R.  INSTALLED DOUBLER PER SRM 51-10-13.  TST: 31,677 HOURS.  CYCLES:  12,770.  (X)
